Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1989

Journal or Book Title

SIAM Journal on Mathematical Analysis

Volume

20

Issue

1

First Page

133

Last Page

147

DOI

10.1137/0520010

Abstract

We study the large time behavior of positive solutions of the semilinear parabolic equation $u_t = u_{xx} + \varepsilon (g(u))_x + f(u)$, $0 < x < L$, $\varepsilon \in {\bf R}$, subject to $u(0,t) = u(L,t) = 0$. The model problem in which the results apply is $g(u) = u^m $ and $f(u) = u^p 1 \leqq m < p$. The steady state problem is analyzed in some detail, and results about finite time blow up are proved.

Comments

This is an article from SIAM Journal on Mathematical Analysis 20 (1989): 327, doi:10.1137/0520010. Posted with permission.

Copyright Owner

Society for Industrial and Applied Mathematics

Language

en

File Format

application/pdf

Share

COinS